ResearcherID Thomson Reuters  

Gorchinskiy, Sergey
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4322-2016
URL: http://www.researcherid.com/rid/Q-4322-2016
ORCID: http://orcid.org/0000-0002-7038-4279
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Continuous Homomorphisms between Algebras of Iterated Laurent Series over a Ring
 Author(s): Gorchinskiy, Sergey O.; Osipov, Denis V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 47-66 Published: AUG 2016
 Times Cited: 1
 DOI: 10.1134/S0081543816060031
added
24-Nov-16
2.  Title: Higher-dimensional Contou-CarrSre symbol and continuous automorphisms
 Author(s): Gorchinskiy, S. O.; Osipov, D. V.
 Source: Functional Analysis and Its Applications Volume: 50 Issue: 4 Pages: 268-280 Published: OCT 2016
 Times Cited: 0
 DOI: 10.1007/s10688-016-0158-8
added
20-Sep-17
3.  Title: Irreducible representations of finitely generated nilpotent groups
 Author(s): Beloshapka, I. V.; Gorchinskiy, S. O.
 Source: Sbornik Mathematics Volume: 207 Issue: 1 Pages: 41-64 Published: 2016
 Times Cited: 1
 DOI: 10.1070/SM8582
added
11-Nov-16
4.  Title: leSymmetric powers in abstract homotopy categories
 Author(s): Gorchinskiy, S.; Guletskii, V.
 Source: Advances in Mathematics Volume: 292 Pages: 707-754 Published: APR 9 2016
 Times Cited: 0
 DOI: 10.1016/j.aim.2016.01.011
added
11-Nov-16
5.  Title: A higher-dimensional Contou-Carrere symbol: local theory
 Author(s): Gorchinskiy, S. O.; Osipov, D. V.
 Source: Sbornik Mathematics Volume: 206 Issue: 9 Pages: 1191-1259 Published: 2015
 Times Cited: 3
 DOI: 10.1070/SM2015v206n09ABEH004494
added
11-Nov-16
6.  Title: A Polar Complex for Locally Free Sheaves
 Author(s): Gorchinskiy, Sergey; Rosly, Alexei
 Source: International Mathematics Research Notices Issue: 10 Pages: 2784-2829 Published: 2015
 Times Cited: 0
 DOI: 10.1093/imrn/rnu010
added
11-Nov-16
7.  Title: Explicit formula for the higher-dimensional Contou-Carrere symbol
 Author(s): Gorchinskiy, S. O.; Osipov, D. V.
 Source: Russian Mathematical Surveys Volume: 70 Issue: 1 Pages: 171-173 Published: 2015
 Times Cited: 4
 DOI: 10.1070/RM2015v070n01ABEH004941
added
11-Nov-16
8.  Title: Tangent space to Milnor K-groups of rings
 Author(s): Gorchinskiy, S. O.; Osipov, D. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 26-34 Published: AUG 2015
 Times Cited: 2
 DOI: 10.1134/S0081543815060036
added
11-Nov-16
9.  Title: Isomonodromic differential equations and differential categories
 Author(s): Gorchinskiy, Sergey; Ovchinnikov, Alexey
 Source: Journal De Mathematiques Pures Et Appliquees Volume: 102 Issue: 1 Pages: 48-78 Published: JUL 2014
 Times Cited: 6
 DOI: 10.1016/j.matpur.2013.11.001
added
11-Nov-16
10.  Title: Aleksei Nikolaevich Parshin (on his 70th birthday)
 Author(s): Vostokov, S. V.; Gorchinskii, S. O.; Zheglov, A. B.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 1 Pages: 189-197 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n01ABEH004827
added
21-Nov-16
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: